# SDR UIEA2021060101244

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, LH WING EXTENSION BAT TOP SIDE, BETWEEN WS 1551.25 AND WBL 1243.75, FRONT SPAR TO REAR SPAR.( BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02 REV 91. PERFORM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO 0292340 AND MEASURED REWORK AREA L=1", W=0.75", D=0.002" IT'S LIMIT ALLOWABLE IAW SRM 57-20-01-1A-1 FIG 101 DETAIL II REV 91. JOB COMPLETED AND CONDITION CHK SATISFIED. )
